Feels like a pill in my throat when I swallow?

For almost 2 weeks, its felt like a pill in my throat when I swallow, I can't seem to get rid of it and it's really upsetting me.

I've googled on it and it seems to be a condition called Globus Sensation. 

BUT how do I get rid of it?

I can't seem to find an answer anywhere.

Help?

10 Answers

Relevance
  • ?
    Lv 7
    1 month ago

    see a doctor as soon as possible and good luck.

  • 2 months ago

    Go & consult to a good doctor

  • Anonymous
    2 months ago

    go see a ENT doc

  • 2 months ago

    I suggest to take  cold water .. 

  • How do you think about the answers? You can sign in to vote the answer.
  • Anonymous
    2 months ago

    If you Googled it and didn't find ways to alleviate it, you will have to ask your doctor.  It could be caused by gastric reflux, and in older people this can sometimes lead to an 'pharyngeal pouch' which is like a hernia. Maybe you have tonsoliths, or perhaps a sinus condition dripping down the back of your throat.  Try taking a spoon of high strength Manuka honey for a while and see if that helps.

  • 2 months ago

    Drink Apple Cider Vinegar + hot water 

  • 2 months ago

    See a doctor. 93% of people who self-diagnose get it wrong. And whatever it is, a medical person can give you the proper information to get rid of it

  • 2 months ago

    I know it's Globus Sensation,  I'm asking how to get rid of it..?

  • 2 months ago

    It's condition called Globus Sensation

  • Rick B
    Lv 7
    2 months ago

    You googled it.  What did it say was the solution??????

    If it were me, I think I would see my doctor.  

Still have questions? Get your answers by asking now.